Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

On Tri-Previfem pills, missed periods. Had spotting after sex. Could I be pregnant ?

Hi, I started my menstrual cycle on January 30th. I am currently taking Tri-Previfem pills as birth control . I noticed on February 16th that I was a day behind on my pills, which means I missed one but I am not exactly sure which day it was. My period usually lasts 8 days, so from January 30th until February 6th. I had sex with my husband after my period was over. I noticed I was spotting on February 15th and I have been spotting since. I also missed a pill on February 18th. I am concerned about the spotting. I am supposed to start my cycle again on wednesday. Could I be pregnant? or is it something I should be worried about?
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  223
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Mar 2013
Thanks for your query.
I think the spotting is most likely due to the birth control.
spotting is a common side effect.
Missing just a single pill would not necessarily translate into a pregnancy.
What you CAN do however, is to take a pregnancy test if you do not get your normal periods as expected.
Try and take the remainder of the pills correctly and consistently.
Take care.
Answered: Fri, 30 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor